Howe duality and the trace formula

Zhengyu Mao, Stephen Rallis

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We state two families of trace formulas for the Howe duality. We prove the matching of orbital integrals for the trace formulas. The fundamental lemma (matching of orbital integrals for spherical functions) turns out to be the consequence of local Howe duality. We use the local Howe duality to prove the fundamental lemmas for another interesting family of trace formulas.

Original languageEnglish (US)
Pages (from-to)329-346
Number of pages18
JournalPacific Journal of Mathematics
Volume191
Issue number2
DOIs
StatePublished - Dec 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Howe duality and the trace formula'. Together they form a unique fingerprint.

Cite this